# SDR G1IA20241015072

- Difficulty date: October 15, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N597P
- Make and model: Beech C90A
- Aircraft serial: LJ1597
- Aircraft time: 8,811 hours, 10,808 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Dpu
- Part number: 6229682004
- Part serial: 330
- Condition: Intermittent
- Location: Zone 200
- Part time: 276 hours, 293 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: SHORTLY AFTER TAKE OFF DPU FAIL INDICATION DISPLAYED ON BOTH EFIS SCREENS, THEN A FEW SECONDS LATER BOTH SCREENS WENT COMPLETELY BLANK EXCEPT FOR DPU FAIL MESSAGE. ABOUT TEN SECONDS LATER THE FAILURE INDICATIONS RESOLVED. CORRECTIVE ACTION: REMOVED DPU AND CLEANED CONNECTORS, OPS CHECK SATISFACTORY.
